# SDR AU970694

- Difficulty date: June 3, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Bearing
- Part number: 2525464
- Condition: Failed
- Location: Fuel Control
- Component: Bendix, FCU
- Stage of operation: DE
- Nature of condition: O, R
- Precautionary procedure: K

## Discrepancy

(AUS) RH ENGINE FUEL CONTROL UNIT (FCU) FAULTY - BEARING FAILED - FCU TO FUEL PUMP DRIVE COUPLING SHEARED
